# SDR WTAA960165

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 30005000041
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBP - NO TORQUE INDICATION ON RIGHT INDICATORS ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR MAINTENANCE.  MAINTENANCE REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITIONER.  ENGINE GROUND RUN NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
